It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Remeron did the same thing to me!

Remeron did the same thing to me!

[ Back to Messages ]

Message

Posted by Jody on October 21, 2000 at 16:42:59:

In Reply to: CELEXA...NEVER AGAIN!!!!!!! posted by gina on October 21, 2000 at 01:39:35:

: well, i took a celexa last night (actually broke one in half, so i took 10mg) and let me tell you, NEVER AGAIN! when i woke up this morning, i was soooooo groggy and out of it...i fell asleep going pee, i fell asleep standing in the kitchen, fell asleep on the computer! so i lay back down and slept for 12 more hours...in fact, i just got back up! it wasn't a tired feeling... it was a drugged feeling!
: has anyone had this same effect?
: also, i take prozac and was fine for a week and now all of a sudden i'm very tired.... has this also happened to anyone? i'm kinda thinking it's buildign up in my system and my system isn't liking it!!
: think i'll just quit taking any and all of them altogether!!
: thanks.....
: gina

I think you should tlak to your doctor about this. But, for what it's worth, Remeron did the same thing to me when I forst went on it. The doc assured me this was normal and would get better, which it did. I remember thinking..how in the heck am I going to function when I can't stay awake?? Do talk to your doctor, tho. Good luck.
Jody




Follow Ups




All times are GMT -7. The time now is 02:26 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!